# SDR AT0500014

- Difficulty date: April 14, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E61126120
- Part serial: LHBR0062
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE RIGHT SYSTEM FAIL AND REVERSER RIGHT FAIL IN CLIMB.  HAD NO THROTTLE RESPONSE TRIED ALTN FADEC, NO RESPONSE SHUTDOWN ENGINE NECESSARY TO DESCEND AND LAND.  REMOVED AND REPLACED NR 2 ENG EEC PER AMM 73-21-01.  C/W RTS, RTS GOOD.  C/W SPECIAL INSP OF LPC OGV LEADING EDGE, TRAILING EDGE, AND CONCAVED SURFACES PER AMM 72-00-00.  CHIP DETECTOR INSPECTION C/W.  PERFORMED ENGINE POWER ASSURANCE CK IAW 71-00-13, OPS CHECK OK.
